MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. CMC VASCULAR PACK; GENERAL SURGERY TRAY (KIT)

DEROYAL INDUSTRIES, INC. CMC VASCULAR PACK; GENERAL SURGERY TRAY (KIT)
Model Number 89-10581
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A complaint was received on (b)(6) 2022 reporting substance on tubing.A supplier corrective action request (scar) was issued to the tubing supplier amsino international, inc.The sample has not been returned to deroyal for evaluation at this time.This investigation is ongoing at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.
 
Event or Problem Description
Substance on tubing.
 
Additional Manufacturer Narrative
A sample of the tubing was provided to deroyal for evaluation and a picture of the tubing was supplied to (b)(4).A supplier corrective action request (scar) was issued to the tubing supplier (b)(4).Root cause: was determined to be unknown by the supplier (b)(4).As specific defective samples have not been obtained.It was impossible to determine what the substance was, and in which link the substance was produced.Potential root cause determined by (b)(4): the reason why the bad samples entered the market is that we did not find the bad samples in time and pick them out.There may be some material on it due to negligence of employees in the production process, but there is no such material in our production environment.The following corrective and preventive actions have taken place by (b)(4): relevant quality personnel and production personnel have been trained, and the subsequent production process is required to increase the sampling amount for inspection, and the appearance of packaging products is also required to be inspected.We checked the retention samples, the inventory, and the products under production, and found no such problems.Strengthen the appearance inspection of the products to 100% inspection, packaging needs to check the appearance before packaging.The inspection of the other types of products has also been strengthened, and packaging can only be carried out after 100% complete inspection.Production records were reviewed, and no issues were found.An inventory check of the tubing was made by deroyal, a total of 80 of the 5-3279 tubing was inspected, and no discrepancies were identified during the inspection.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
CMC VASCULAR PACK
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
Manufacturer Contact
melissa logsdon
200 debusk lane
powell, TN 37849
8653626157
MDR Report Key15869508
Report Number3005011024-2022-00038
Device Sequence Number5209106
Product Code LRO
UDI-Device Identifier00749756366304
UDI-Public00749756366304
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K842648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number89-10581
Device Catalogue Number89-10581
Device Lot Number57603751
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/01/2022
Supplement Date Received by Manufacturer11/01/2022
Initial Report FDA Received Date11/28/2022
Supplement Report FDA Received Date01/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown